# SDR QMLA2025022520026

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N741AC
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7845
- Aircraft time: 4,030 hours, 10,942 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 4,030 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 30572200
- Part serial: 3196
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFTING GENESIS EAST MED CENTER AND HEADING TO IOWA CITY. THE AV FAN CAME ON FOLLOWED BY A STRONG BURNING SMELL. FOUND INOP AVIONICS FAN RIGHT SIDE UNDER INSTRUMENT PANEL.
